Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 243–243 | Cite as

Multiple drugs

Various toxicites and off-label use: 4 case reports
Case report
  • 62 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, four patients (two men and two women) aged 20-40 years were described, who developed hearing loss, tinnitus, nausea, vomiting or liver toxicity following treatment with cefoxitin, meropenem, amikacin, azithromycin, linezolid, moxifloxacin, doxycycline, imipenem, tigecycline, clofazimine, clarithromycin or off label bedaquiline for chronic pulmonary Mycobacterium abscessus infection [not all routes stated; dosages, durations of treatments to reactions onsets and outcomes not stated].

Case 1: A 33‐year‐old man, who developed hearing loss following treatment with cefoxitin, meropenem, amikacin, linezolid, azithromycin and moxifloxacin: The man, who had chronic pulmonary Mycobacterium abscessusinfection and liver cirrhosis with cystic fibrosis, bronchiectasis and...

Reference

  1. Raats D, et al. Successful lung transplantation for chronic Mycobacterium abscessus infection in advanced cystic fibrosis, a case series. Transplant Infectious Disease 21: No. 2, Apr 2019. Available from: URL: http://doi.org/10.1111/tid.13046 - Belgium

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations